# SDR ABXR080225

- Difficulty date: July 29, 2008
- Submitted: August 29, 2008
- Operation: General aviation
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 66,657 hours, 14,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 615 S34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW AND COUNTERSINK WASHER INSTALLED IN FUSELAGE SKIN OVER PREVIOUSLY BLENDED AREA AT APPROX STA 615 LONGERON STRINGER 34 RT.  DAMAGED AREA COMPLIED WITH ON PREVIOUS REPAIR.  (S)
